25 Jun 2011
gabapentin ↔ pregabalin
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Gabapentin is a prescription medication used to treat the following conditions:
Epilepsy -- Gabapentin is approved to be used along with other seizure medications to treat partial seizures in adults and children as young as three years old.
Shingles nerve pain -- This medication is also approved to treat the chronic nerve pain that often occurs after an outbreak of shingles (known medically as postherpetic neuralgia).
Pregabalin (Lyrica) is a prescription medication used to treat the following conditions:
Epilepsy -- The medication is approved to be used along with other seizure medications to treat a certain type of seizures called partial seizures.
Fibromyalgia -- Pregabalin helps relieve the pain associated with this condition.
Nerve pain -- The medication is also approved to treat the chronic nerve pain that occurs after an outbreak of shingles (known medically as postherpetic neuralgia) or due to diabetes (known medically as diabetic neuropathy).
Hope the info helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take Lyrica 300mg 3x a day and I also take Gabapentin 300mg when I need them. I have very bad Peripheral Neuropathy in both my feet and fingers. ...
3 answers • 30 Mar 2013
In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took ...
2 answers • 29 Sep 2013